# SDR UPS08853235

- Difficulty date: August 13, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,329 hours, 50,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 200-240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SEAT TRACK WORN AT SEVERAL LOCATIONS BETWEEN STA 200 TO STA 240 LBL 45 IN MAIN CABIN.  REPAIRED SEAT TRACK IAW SRM 53-02-3 AND SRM 51-03-0.
